# SDR FDEA201911112919

- Difficulty date: November 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: A53973557208
- Condition: Dented
- Location: Frame 63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR FRAME 63A HAS DENT APPROXIMATELY BETWEEN STR 28 - STR 29R IN DOOR CUT OUT AREA REPAIRED DAMAGED AREA PER A300-600 SRM 53-17-17-201  FIG 201 SHEET 1
